# SDR SWIA201439827

- Difficulty date: October 18, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 32,212 hours, 27,461 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP HAS INNER SKIN CHAFE FROM BONDING WIRE UNDER PANEL 684BB.  C-CHECK, BLENDED OUT CHAFE ON RT INBD FLAP INNER SKIN UNDER PANEL 684BB IAW STS EA.
